# SDR UALA2012052702988

- Difficulty date: May 27, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 64,668 hours, 23,889 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AND HUM IN FLIGHT AT ROWS 10, 11, AND 21.  ROWS 11, 22 AND 28 THE NOISE SEEMS TO BE GETTING LOUDER.   EARLIER IN DESCENT THE NOISE WAS LESS BUT VIBRATION STILL THE SAME IN ROWS 11, 22 AND 28.  FOUND RIGHT RAM AIR HEAT SINK OUTLET DOOR HINGES WORN WITH A LOT OF PLAY.   FOUND BEARING WORN.  REPLACED WORN PARTS.  ACCOMPLISHED RAM AIR SYSTEM TEST.  OPS AND INDICATION CHECKED OK.  REPLACED RIGHT RAM AIR EXHAUST DOOR ARM ASSY, LINK ASSY AND BEARING DUE TO WEAR.  ACCOMPLISHED RAM AIR SYSTEM TEST.  CHECKED NORMAL.
